MathSciNet Relay Station
MathSciNet bibliographic data
MR2564938 (2011a:05018) 05A15 (05E18 13D40 13H10 52B20)
Beck, Matthias; Stapledon, Alan On the log-concavity of Hilbert series of Veronese subrings and Ehrhart series. Math. Z. 264 (2010), no. 1, 195–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement